# SDR HEEA0012299

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 7600 · Engine Controls
- Part: Amplifier
- Part number: 7690001880106
- Condition: Failed
- Location: Droop Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROOP COMP NR1 AND NR2 NEEDLES WILL NOT SPLIT OUT WHEN DOING DC CHECK.
